UNIGE document Scientific Article
previous document  unige:12755  next document
add to browser collection
Title

On Golomb's self describing sequence

Author
Published in Journal of Number Theory. 1995, vol. 53, no. 1, p. 13-24
Stable URL http://archive-ouverte.unige.ch/unige:12755
Full text
Article (Published version) (280 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures

127 hits

0 download

Update

Deposited on : 2010-12-02

Export document
Format :
Citation style :